Research ArticleOpen accessIn the keywordsProduct Moments of Sample Variances and Correlation for Variables with Bivariate Normal DistributionJuan Romero-PadillaJournal of Mathematics and Statistics, Vol. 12, Issue 1 · 15 Mar 2016 · 7,282 accessesView PDFCite
3 articles for “Hypergeometric”
Set a search alertResearch ArticleOpen accessIn the keywordsSome Properties of Certain Subclass of Meromorphically Multivalent Functions Defined By Linear OperatorF. Ghanim, M. DarusJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,342 accessesView PDFCite
Research ArticleOpen accessIn the abstractFractional Quantum Field Theory on Multifractals SetsEl-Nabulsi Ahmad RamiAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 15 Mar 2011 · 7,343 accessesView PDFCite